Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from acute cough. Diagnosed as allergic bronchitis. Not cured by Nucast-4. What should I do?

my daughter is two and half year old,she is suffering from acute cough repeated every fifteen days and occasionally bronco spasm .Doctors say that she is a patient of allergic bronchitis .I am giving her Nucast-4(Montelucast & levocitrizine) tablet from last 6 months but of no use as she is still having cough attacks every fifteen days.please advise what should i do?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
It seems your daughter is having bouts of bronchospasm that could be related to viral infections. Viral induced bronchospasm is not uncommon.
Also, if you think she has a specific allergy, then skin prick testing would be helpful to know this as specific avoidance advice could then be provided. A trial of regular bronchodilators (salbutamol or salbutamol plus streoid inhalers) is recommended.
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor